MathSciNet Relay Station
MathSciNet bibliographic data
MR3009027 54H25 (47H10)
Pant, R. P.; Bisht, R. K. Occasionally weakly compatible mappings and fixed points. Bull. Belg. Math. Soc. Simon Stevin 19 (2012), no. 4, 655–661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement